MAUDE Adverse Event Report: ARTHREX, INC. QUICK CONNECT HANDLE, ASSEMBLY; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. QUICK CONNECT HANDLE, ASSEMBLY; ORTHOPEDIC MANUAL SURG INSTR
Model Number QUICK CONNECT HANDLE, ASSEMBLY
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/26/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 12/30/2024, a sales representative reported via sems-(b)(4) that an ar-9236-03pp univers vaultlock¿ glenoid trial, ar-9231-vl-03 univers vaultlock glenoid drill guide, and ar-9215-1-03 universal quick connect handle broke.No further information was provided.This was discovered during use, with no reported patient harm.Additional information was received on 01/07/2024: this was discovered during an anatomic total shoulder arthroplasty procedure on (b)(6) 2024.The case was completed successfully with no harm to the patient.There was no case delay reported and no adverse effects on the patient.Additional information was received on 01/10/2025: the ar-9236-03pp univers vaultlock¿ glenoid trial had the central post break off in the patient and was retrieved.The ar-9215-1-03 universal quick connect handle had the handle tip break off into the glenoid drill guide.After further investigation, ar-9231-vl-03 univers vaultlock glenoid drill guide had no damage found.The failure occurred during the insertion of the ar-9236-03pp univers vaultlock¿ glenoid trial.

Brand Name
QUICK CONNECT HANDLE, ASSEMBLY
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21217403
Report Number1220246-2025-00047
Device Sequence Number11594716
Product Code LXH
UDI-Device Identifier00888867350021
UDI-Public00888867350021
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 09/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberQUICK CONNECT HANDLE, ASSEMBLY
Device Catalogue NumberAR-9215-1-03
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/30/2024
Supplement Date Received by Manufacturer09/03/2025
Initial Report FDA Received Date01/23/2025
Supplement Report FDA Received Date09/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown